# SDR AALA20170106036

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 73,955 hours, 38,960 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3029981001
- Part serial: MX463147
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED ON APPROACH ACCOUNT RIGHT HYDRAULIC PUMP FAILURE. LANDING UNEVENTFUL. REMOVED AND REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP ASSEMBLY IAW AMM 29-10-05 AND THE ENGINE DRIVEN HYDRAULIC SUPPLY LINE IAW AMM 20-30-02 (AALA20170110009). OPERATIONAL AND LEAK CHECK GOOD.
